# SDR UIEA2019042533932

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,192 hours, 18,450 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: BMS1348T12
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP FAILED. COMPLIED WITH QRH POCEDURES.   REMOVED AFT FUEL PUMP RIGHT ACCESS PANEL AND DE PINNED D1540 PIN 2 TO INSPECT.   RE-INSTALLED PINS AND CLOSED ACCESS PANELS. DMI 110638 REMAINS OPEN.   REMOVED AND REPLACED WIRE HARNESS WO478 PER EO 6728A011T AND SWPM 20-10-11, -12, -19. C/W CDCCL'S AMM 28-00-00. RIGHT AFT BOOST PUMP OPS CHECK OK REF AMM 28-22-00..
